# SDR SWAA2015121547152

- Difficulty date: December 1, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TAB DELAMINATED AT INBD CORNER ON TE.  REPAIRED TAB IAW WO.
